Discrete distributions for which the regression of the first record on the second is linear

Lopez-Blazquez, F ; Wesolowski, J

Tipo: Artículo
Año de Publicación: 2001
Volumen: 10
Número: 1
Páginas: 121 - 131
Fuente Nº Citas Fecha Actualización
dialnet001-12-2021
scopus1527-11-2021
wos1327-11-2021
Dimensions
PlumX
Altmetric

Año (SCIE): 2001

Factor de Impacto (SCIE): 0.487

CategoríaEdiciónPosiciónCuartilTercilDecil
STATISTICS & PROBABILITYSCIE35/70Q2T2D5

Año:

2011

CiteScore:

1.400

CategoríaPosiciónCuartilTercilDecil
Statistics, Probability and Uncertainty45/89Q2T2D6
Statistics and Probability84/159Q3T2D6

SJR año:

2001

Factor de Impacto:

0.527

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability65/108Q3T2D7
Statistics, Probability and Uncertainty42/64Q3T2D7

IDR año:

2016

Factor de Impacto:

1.158

CategoríaPosiciónCuartilPercentil
ECONOMÍA3/163Q198
No exiten datos para esta publicación
# Autor Afiliación
1Lopez-Blazquez, F Universidad de Sevilla (Spain)
2Wesolowski, JPolitechnika Warszawska (Poland)